# SDR 000229

- Difficulty date: November 26, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N288
- Make and model: Emb EMB-145
- Aircraft time: 3,826 hours, 2,857 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF, CONFIG EICAS MESSAGE.  RESET AC.
